Florida, 2026

Hail and Damaging Winds in Florida, March 16, 2026

March 16, 2026 · NWS TAE · 20 events in 8 counties and zones

A squall line swept through the tri-state area ahead of a cold front on March 16th. Numerous reports of severe weather were received.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$520,000
Crop damage
None recorded
Events
20

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TAE wrote it up.

A squall line swept through the tri-state area ahead of a cold front on March 16th. Numerous reports of severe weather were received.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Mar 16, 2:14 AM EST, 3 hours 46 minutes earlier. Its key messages:

  • Issued at 312 AM EDT Mon Mar 16 2026
  • Potentially significant severe weather threat continues through Monday morning. All hazard remain possible: scattered damaging gusts up to 70 mph, a few tornadoes (a couple may be strong), and large hail up to 1 inch. Please ensure you have multiple ways to receive warnings.
  • Hazardous marine and beach conditions expected today in the wake of a strong cold front. High risk of rip currents at all local beaches with gale to advisory level conditions over the waters.
  • A late season frost/freeze is forecast for Monday and Tuesday nights with freezing to sub-freezing wind chills. A Freeze Warning is in effect beginning late tonight for Southeast AL, the FL Panhandle, and most of Southwest GA. Additional freeze products are likely needed for tomorrow night.
Area forecast discussion, Mar 16, 2:14 AM EST, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
314 AM EDT Mon Mar 16 2026

...New SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...

.KEY MESSAGES...
Issued at 312 AM EDT Mon Mar 16 2026

- Potentially significant severe weather threat continues through
  Monday morning. All hazard remain possible: scattered damaging
  gusts up to 70 mph, a few tornadoes (a couple may be strong),
  and large hail up to 1 inch. Please ensure you have multiple
  ways to receive warnings.

- Hazardous marine and beach conditions expected today in the wake
  of a strong cold front. High risk of rip currents at all local
  beaches with gale to advisory level conditions over the waters.

- A late season frost/freeze is forecast for Monday and Tuesday
  nights with freezing to sub-freezing wind chills. A Freeze
  Warning is in effect beginning late tonight for Southeast AL,
  the FL Panhandle, and most of Southwest GA. Additional freeze
  products are likely needed for tomorrow night.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 312 AM EDT Mon Mar 16 2026

Intense squall line or quasi-linear convective system (QLCS)
attendant to a strong cold front is poised to reach our SE AL &
western FL Panhandle counties early this morning with isolated
cells out ahead of it posing a potentially significant severe
weather threat. All hazards remain possible. The QLCS will carry
the biggest damaging wind threat, in addition to embedded
circulations capable of dropping brief tornadoes. Any discrete to
semi-discrete supercells are going to carry the greater tornado
threat in terms of potential and strength, plus large hail. The
most concerning locations are SE AL, adjacent counties in the FL
Panhandle & SW GA, and the I-75 corridor. Potential impacts:
downed trees/powerlines, power outages, damage to
properties/structures. Remember the difference between a Watch (be
prepared) and Warning (take action). Ensure that Do Not Disturb
is disabled and WEA alerts are enabled on your phones so that any
overnight Tornado Warnings can wake you.

The latest storm(s) most likely arrival timing estimates are
nearly the same as yesterday's: 3AM-6AM CDT - SE AL, FL Panhandle;
7AM-10AM EDT - SW GA (west of I-75), Central FL Big Bend;
9AM-12PM EDT - South-Central GA, SE FL Big Bend. It is worth
noting that these projections are more complicated than normal if
convection ahead of the squall line clusters enough and
essentially becomes the new dominant QLCS or the original one
(re)intensifies while crossing the Apalachicola-Flint River Basin.
The overall severe threat ceases this afternoon with some gusty
trailing showers.

Strong cold frontal passage during the daytime hrs means a sharp
horizontal thermal gradient with temperatures following a non-
diurnal trend. Forecast highs range from mid 50s to mid 70s from
NW to SE! Locations to the west are likely to experience their
highs in the morning vs afternoon. Gusty winds prompt hazardous
beach conditions, which is especially noteworthy given that it's
Spring Break time. For tonight, strong cold-air advection prompts
widespread lows in 30s and sub-freezing wind chills. A Freeze
Warning goes into in effect at or just after midnight for SE AL,
the FL Panhandle, and most of SW GA until mid-to-late tomorrow
morning. This late-season freeze may be more impactful to
agriculture than usual given the prolonged period of warm
antecedent conditions that has contributed to early
planting/blooming. Tuesday's highs are in the 50s under a mix of
sun and upper cirrus streaming overhead.

&&

.LONG TERM...
(Tuesday through Sunday) Issued at 312 AM EDT Mon Mar 16 2026

Radiational cooling sets the stage for another cold night
consisting of a widespread inland light freeze with some patchy
frost until later Wednesday morning. Forecast lows range from
upper 20s to mid 30s. Another Freeze Warning is going to be
needed, but will be held off until the current one expires.

Temperatures begin moderating late-week while dry conditions
prevail the remainder of the forecast period thanks to surface
high pressure in place. High temperatures warm back to the 70s
Thursday-Friday, then jump the low-to-mid 80s Saturday-Monday away
from the immediate coast. Thursday will be the last chilly
morning for the foreseeable future with lows in the mid 30s to low
40s. Minimum temperatures rebound to the 50s this weekend.

&&

.AVIATION...
(06Z TAFS) Issued at 312 AM EDT Mon Mar 16 2026

MVFR to IFR cigs are expected to impact all area terminals
through the morning as a cold front approaches from the west.
Conditions will quickly deteriorate from west to east ahead of and
along the cold front with IFR to LIFR conditions likely,
especially within heavy downpours and/or thunderstorms. Over the
next couple hours DHN/ECP will start to see impacts from the cold
front with TLH/ABY being next around daybreak, with VLD being last
around late morning to early afternoon. Behind the front, cigs
will lift during the afternoon into the evening with MVFR to VFR
conditions expected by sunset. Winds will be gusty ahead of and
behind the front with gusts around 20 to 30 knots expected,
isolated higher gusts are possible. Winds will gradually come down
after sunset this evening.

&&

.MARINE...
Issued at 312 AM EDT Mon Mar 16 2026

Conditions quickly deteriorate from west to east this morning
ahead of a strong cold front accompanied by robust maritime
convection. Occasional to frequent gale-force gusts are expected
over waters west of Apalachicola, especially 20 to 60 nautical
miles off the Emerald Coast. Advisory level winds and seas are
expected elsewhere, including Saint Andrews Bay. Strong NW breezes
persist into early Tuesday, then freshen out of the north into
that afternoon. Moderate NE breezes overtake the waters on
Wednesday.&&

.FIRE WEATHER...
Issued at 312 AM EDT Mon Mar 16 2026

Scattered strong to severe thunderstorms ahead of a strong cold
front sweeps through the Tri-State area today. Widespread wetting
rains are expected with this system. Storm arrival time is mainly
during the morning hrs from the AL Wiregrass into the
Apalachicola- Flint River basin. The severe threat ends by the
afternoon, but gusty showers look to linger across the region.
Expect a sharp wind shift from south to SW ahead of the front to
NW immediately following frontal passage. Overall gusty conditions
will lead to high dispersions. A much cooler and drier airmass
leads to critically low RH nearly areawide Tuesday-Wednesday,
resulting in elevated fire concerns. Rain is absent for the
remainder of the forecast period. &&

.HYDROLOGY...
Issued at 312 AM EDT Mon Mar 16 2026

The only notable rain over the next several days is through
today. Forecast amounts have increased to about three-quarters of
an inch to just over an inch (isolated higher). Locally heavy rain
is possible, especially beneath the strongest storms and/or where
any convective clustering may occur. The 0Z HREF 3-hr QPF shows a
50-70% chance of exceeding 1" with local CAMs showing up to ~15%
chance of 3" focused just SE of the Lower I-65 corridor. Flash
flooding is not expected, though local runoff issues or ponding of
water may occur if these higher amounts are realized.

While this upcoming rain should be beneficial, our ongoing severe
(D2) to extreme (D3) drought is very unlikely to improve in the
short term. Longer-term prospects are pessimistic with the CPC Day
8- 14 Precipitation Outlook as of March 15th, showing widespread
33-50% probabilities of (leaning) below-normal precipitation -
valid March 23rd-29th.

For more local drought information & statements, visit the
following websites:
weather.gov/tae/LocalDrought
weather.gov/tae/DroughtInformationStatement

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   71  35  56  33 /  80   0   0   0
Panama City   70  39  56  37 /  80   0   0   0
Dothan        63  29  53  28 /  90   0   0   0
Albany        68  30  53  29 /  90   0   0   0
Valdosta      71  33  56  30 /  80  10   0   0
Cross City    76  35  59  29 /  70  10   0   0
Apalachicola  72  38  55  37 /  80   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Warning from 1 AM EDT /midnight CDT/ to 10 AM EDT /9 AM
     CDT/ Tuesday for FLZ007>013-016-326.

     High Rip Current Risk through late tonight for FLZ108-112-114-
     115.

GA...Freeze Warning from 1 AM to 10 AM EDT Tuesday for GAZ120>131-
     142>148-155>158.

AL...Freeze Warning from midnight tonight to 9 AM CDT Tuesday for
     ALZ065>069.

GM...Small Craft Advisory until 8 AM EDT /7 AM CDT/ Tuesday for
     GMZ730-735-755-765-775.

     Small Craft Advisory until 7 AM CDT this morning for GMZ751-752-
     770-772.

     Gale Warning from 7 AM this morning to 7 AM CDT Tuesday for
     GMZ751-752-770-772.

&&

SHORT TERM...IG3
LONG TERM....IG3
AVIATION...Oliver
MARINE...IG3
FIRE WEATHER...IG3
HYDROLOGY...IG3

In the hours before

Special weather statement, Mar 16, 5:13 AM EST, 47 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
513 AM CDT Mon Mar 16 2026

ALZ068-FLZ007>009-161100-
Geneva AL-Holmes FL-Central Walton FL-North Walton FL-
513 AM CDT Mon Mar 16 2026

...A CLUSTER OF THUNDERSTORMS WILL IMPACT SOUTH CENTRAL
GENEVA...NORTHERN WALTON AND HOLMES COUNTIES THROUGH 600 AM CDT...

At 512 AM CDT, Doppler radar was tracking a cluster of thunderstorms
7 miles west of De Funiak Springs, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
De Funiak Springs, Geneva, Hartford, Eglin Air Force Base, Union,
Liberty, Ponce De Leon, Caryville, Westville, Black, Oakwood Hills,
Cluster Springs, Kellys Crossroads, Cerrogordo, Gritney, Glendale,
Pleasant Ridge, Izagora, New Hope, and New Harmony.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 AM CDT for southeastern
Alabama...and the Panhandle of Florida.

&&

LAT...LON 3085 8639 3097 8611 3109 8593 3109 8571
      3096 8565 3079 8574 3079 8582 3075 8583
      3065 8607 3059 8639
TIME...MOT...LOC 1012Z 228DEG 44KT 3077 8625

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

99-OLIVER
Special weather statement, Mar 16, 5:27 AM EST, 33 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
627 AM EDT Mon Mar 16 2026

FLZ014>017-027-115-127-326-426-161130-
Inland Franklin FL-Gadsden FL-Coastal Wakulla FL-Southern Liberty FL-
Northern Liberty FL-Inland Gulf FL-Coastal Franklin FL-
Inland Wakulla FL-Leon FL-
627 AM EDT Mon Mar 16 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN GULF...WAKULLA...
GADSDEN...LIBERTY...LEON AND NORTHWESTERN FRANKLIN COUNTIES THROUGH
730 AM EDT/630 AM CDT/...

At 626 AM EDT/526 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Wewahitchka to 6 miles
northwest of Eastpoint. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tallahassee, Woodville, Tallahassee State College, Florida State
University, Quincy, Havana, Midway, Crawfordville, Florida A and M,
Apalachicola, Stonemill Creek, Doak Campbell Stadium, Greensboro,
Orange, Wakulla, Wewahitchka, Gretna, Sopchoppy, Lake Bradford, and
Honeyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
the Panhandle of Florida.

&&

LAT...LON 2971 8504 3008 8526 3023 8508 3027 8506
      3070 8462 3062 8407 3021 8415
TIME...MOT...LOC 1026Z 224DEG 24KT 3010 8515 2981 8495

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

58-REESE
Local storm report, Mar 16, 5:30 AM EST, 30 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
630 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 AM     Tstm Wnd Gst     3 SSW Nashville         31.16N 83.26W
03/16/2026  M43 MPH          Berrien            GA   Mesonet

            Ambient weather station measured wind gust
            of 43.4 mph.

0218 AM     Marine Tstm Wind 1 NW Shell Point        30.07N 84.30W
03/16/2026  M41 MPH          Wakulla            FL   Mesonet

            Ambient station in Wakulla Co measured wind
            gust of 41.2 mph.

0420 AM     Marine Tstm Wind Alligator Point         29.90N 84.40W
03/16/2026  M40 MPH          Franklin           FL   Mesonet

            Station ID: F9222 measured wind gust of 40
            mph.

&&
Special weather statement, Mar 16, 5:43 AM EST, 17 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
643 AM EDT Mon Mar 16 2026

FLZ007>014-016-108-112-114-115-326-161130-
Gadsden FL-Inland Bay FL-Calhoun FL-Northern Liberty FL-
Inland Gulf FL-South Walton FL-North Walton FL-Coastal Gulf FL-
Coastal Bay FL-Holmes FL-Central Walton FL-Jackson FL-
Coastal Franklin FL-Washington FL-
643 AM EDT Mon Mar 16 2026

...A CLUSTER OF THUNDERSTORMS WILL IMPACT JACKSON...GULF...BAY AND
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...NORTHWESTERN GADSDEN
COUNTY IN BIG BEND FLORIDA...WALTON AND HOLMES COUNTIES IN THE
PANHANDLE OF FLORIDA...NORTHWESTERN LIBERTY COUNTY IN BIG BEND
FLORIDA... WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA AND
SOUTHWESTERN FRANKLIN COUNTIES IN BIG BEND FLORIDA THROUGH 730 AM
EDT/630 AM CDT/...

At 641 AM EDT/541 AM CDT/, Doppler radar was tracking a cluster of
thunderstorms 9 miles south of De Funiak Springs, moving northeast
at 60 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Vernon,
Bonifay, Marianna, Santa Rosa Beach, De Funiak Springs, Blountstown,
Chipley, Graceville, Port St. Joe, Springfield, Mexico Beach, Hiland
Park, Eglin Air Force Base, Chattahoochee, Tyndall Air Force Base,
and White City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 AM EDT/900 AM CDT/ for
southeastern Alabama...the Panhandle of Florida...and southwestern
Georgia.

&&

LAT...LON 3040 8639 3038 8633 3042 8631 3039 8611
      3047 8613 3046 8619 3050 8620 3046 8639
      3099 8639 3100 8500 3072 8491 3070 8462
      3008 8526 2971 8504 2959 8502 2960 8536
      2973 8548 2989 8550 3022 8605 3034 8639
TIME...MOT...LOC 1041Z 231DEG 51KT 3059 8609

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

99-OLIVER
Local storm report, Mar 16, 5:49 AM EST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
649 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 AM     Marine Tstm Wind 1 SE Beacon Hill        29.92N 85.38W
03/16/2026  M49 MPH          Gulf               FL   Mesonet

            WeatherStem at gulf veterans memorial park
            measured wind gust of 49 mph.

&&

JM
Local storm report, Mar 16, 5:55 AM EST, 5 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
655 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     Tstm Wnd Gst     4 SE Newton             31.28N 84.29W
03/16/2026  M40 MPH          Mitchell           GA   Mesonet

            Mesonet station UGA09 Camilla.

&&

JM

The radar

The Tallahassee radar (KTLH), 31 km away, was scanning. The volume nearest the first event began at 11:00 UTC.

Open the radar archive at this moment

Event by event

18 thunderstorm wind, 1 lightning, 1 hail. Local standard time, as filed.

Lightning, Leon

When
March 16, 6:00 AM EST
Where
Leon County, 2.97 mi W of Iamonia
Property damage
$500,000
Reported by
Broadcast Media
Coordinates
30.660, -84.210

The historic Beadel House at Tall Timbers was destroyed in a fire caused by lightning.

Thunderstorm Wind, Leon

When
March 16, 6:44 AM EST
Where
Leon County, 2.16 mi NNW of Forest Meadows Park
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.560, -84.280

A tree was in the road in the southbound lanes near Spanish Moss and Meridian.

Thunderstorm Wind, Jackson

When
March 16, 5:56 AM CST
Where
Jackson County, Graceville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.950, -85.510

A tree was blown down at Prim Ave and Cliff St in Jackson county.

Thunderstorm Wind, Washington

When
March 16, 6:00 AM CST
Where
Washington County, 1.82 mi NW of Live Oak
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.590, -85.880

A tree was blown down on a power line at Amanda Way and River Road.

Thunderstorm Wind, Leon

When
March 16, 7:48 AM EST
Where
Leon County, 0.69 mi N of Lutterloh
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.340, -84.250

A tree was blown down at J Lewis Hall Sr Ln and Woodville Hwy.

Thunderstorm Wind, Wakulla

When
March 16, 8:00 AM EST
Where
Wakulla County, 1.92 mi ENE of Shadeville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Utility Company
Coordinates
30.200, -84.270

Fallen trees and limbs resulted in a power outage.

Thunderstorm Wind, Wakulla

When
March 16, 8:05 AM EST
Where
Wakulla County, 0.91 mi SW of Ivan
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
30.210, -84.370

Trees were down along Ivan Church Road with damage to a home.

Thunderstorm Wind, Franklin

When
March 16, 8:15 AM EST
Where
Franklin County, 1.38 mi WSW of Eastpoint
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
29.740, -84.890

Trees and power lines were down on Creamer St in Eastpoint.

Thunderstorm Wind, Franklin

When
March 16, 8:30 AM EST
Where
Franklin County, 1.2 mi W of Green Point
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
29.750, -84.850

Shingles were blown off as reported through mPING.

Thunderstorm Wind, Franklin

When
March 16, 8:30 AM EST
Where
Franklin County, Carrabelle
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Utility Company
Coordinates
29.850, -84.660

Fallen trees and limbs resulted in a power outage.

Thunderstorm Wind, Leon

When
March 16, 8:45 AM EST
Where
Leon County, 3.65 mi SSW of Chaires Crossing
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.370, -84.130

A tree was down on Tram Road and W Kelly Road.

Thunderstorm Wind, Madison

When
March 16, 9:20 AM EST
Where
Madison County, 6.31 mi WSW of Sirmans
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
30.320, -83.760

A tree was down in the area of US-19 and Overstreet Ave.

Thunderstorm Wind, Leon

When
March 16, 9:38 AM EST
Where
Leon County, 2.07 mi S of Woodville
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.290, -84.240

A tree was down on 10857 Tebo Trail.

Thunderstorm Wind, Leon

When
March 16, 9:47 AM EST
Where
Leon County, 3.65 mi SSW of Chaires Crossing
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.370, -84.130

Delete.

Thunderstorm Wind, Madison

When
March 16, 10:07 AM EST
Where
Madison County, Greenville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.470, -83.630

A couple of trees and power lines were blown down in the western part of Madison county.

Thunderstorm Wind, Liberty

When
March 16, 10:08 AM EST
Where
Liberty County, 3.66 mi SSW of Lewis
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
30.160, -85.070

A tree was down on CR-379 at Larkins Street.

Thunderstorm Wind, Madison

When
March 16, 10:27 AM EST
Where
Madison County, 0.91 mi NW of Madison
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.470, -83.420

A couple of trees and power lines were blown down in the eastern part of Madison county.

Thunderstorm Wind, Wakulla

When
March 16, 10:55 AM EST
Where
Wakulla County, 0.69 mi N of Crawfordville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
30.180, -84.370

A couple of trees were down in Wakulla county.

Hail, Leon

When
March 16, 11:04 AM EST
Where
Leon County, 0.6 mi W of Killearn Estates
Measured
1 in hail
Reported by
Public
Coordinates
30.510, -84.230

This report was received via mPING.

Thunderstorm Wind, Lafayette

When
March 16, 12:09 PM EST
Where
Lafayette County, 2.07 mi N of Alton
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
30.080, -83.130

A tree and line were down near County Road 354 and Sun Rose Road.

What these are

Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2026Every state in 2026This day in weather historyWarnings in Florida, March 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1326883, 1326885, 1326881, 1326882, 1326886, 1326887, 1326888, 1326889, 1326890, 1326891, 1326892, 1326893, 1326894, 1326895, 1326896, 1326897, 1326898, 1326899, 1326900, 1326901.